A Caltech Library Service

Ideal matrices II

Taussky, Olga (1963) Ideal matrices II. Mathematische Annalen, 150 (3). pp. 218-225. ISSN 0025-5831. doi:10.1007/bf01396991.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In order to make this paper self-contained the definition of ideal matrix is repeated. It is a square matrix of rational integers which transforms a basis for the integers of an algebraic number field (or of an order in such a field) into a basis for an ideal. The aim of this paper is to describe such a matrix from the prime ideal factorization of the corresponding ideal.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 1963 Springer. (Received December 10, 1962) To B. L. van DER WAERDEN on his sixtieth birthday. This work was carried out (in part) under a grant of the National Science Foundation. Acknowledgment is made to helpful remarks of Professors E. C. DADE (in particular in connection with Theorems 1,7) and A. FRÖHLICH.
Funding AgencyGrant Number
Issue or Number:3
Record Number:CaltechAUTHORS:20201022-100904791
Persistent URL:
Official Citation:Taussky, O. Ideal matrices II. Math. Ann. 150, 218–225 (1963).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106211
Deposited By: George Porter
Deposited On:22 Oct 2020 22:28
Last Modified:16 Nov 2021 18:51

Repository Staff Only: item control page